# SDR AALA201804269008

- Difficulty date: April 25, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 13,194 hours, 5,192 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT CIDS PANEL INDICATES TO CHECK PRESSURE ON THE L4 DOOR SLIDE.  SERVICED THE SLIDE. AIRCRAFT OK FOR SERVICE.
